# SDR AALA981370

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49255
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Condition: Failed
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY LIGHT IN TAIL CONE INOPERATIVE.  REPLACED UPPER POWER HARNESS ASSY.  SYSTEM GROUND CHECKED, NORMAL OPERATION.
